# SDR 95ZZZX5871

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10UH
- Make and model: Cessna 500CESSNA
- Aircraft serial: 5000304
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Gearbox
- Part number: 556517531
- Condition: Stripped
- Location: Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP GEARBOX INTERNAL GEAR STRIPPED OUT.  SUBMITTER STATED THIS IS AN ONGOING PROBLEM.  ALSO, WRITTEN UP IN CESSNA SERVICE MANUAL.
